Top 10 Strangest Side Effects Antibiotics Can Give You

By The Captain May 28, 2021

Top 10 Strangest Side Effects Antibiotics Can Give You 1

Fever

This is one of the most alarming symptoms we may feel nowadays since it can also signal a COVID-19 infection. However, fever can sometimes occur due to antibiotic treatments as well.

On the bright side, drug-induced fever is only temporary and it might go away faster than you think!

What you can do: If the fever persists for more than 24-48 hours, you can ask your pharmacist or doctor for an over-the-counter drug to reduce it quickly. Make sure to mention the antibiotic treatment you’re taking in order to get a pain reliever that’s compatible with it.

Call your doctor: If your fever is accompanied by difficulty breathing, skin rashes, or gets higher than 104°F, you may be dealing with an allergic reaction that needs immediate help. Call 911 as soon as possible.

«123456789101112»

PREV1 ... 3 4 5 ... 12NEXT


Leave a comment
Wellness Captain
Go to top